Volume 16, issue 1 (2012)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 23
Issue 4, 1621–2164
Issue 3, 1085–1619
Issue 2, 541–1084
Issue 1, 1–540

Volume 22, 7 issues

Volume 21, 6 issues

Volume 20, 6 issues

Volume 19, 6 issues

Volume 18, 5 issues

Volume 17, 5 issues

Volume 16, 4 issues

Volume 15, 4 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 5 issues

Volume 11, 4 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 3 issues

Volume 7, 2 issues

Volume 6, 2 issues

Volume 5, 2 issues

Volume 4, 1 issue

Volume 3, 1 issue

Volume 2, 1 issue

Volume 1, 1 issue

The Journal
About the Journal
Subscriptions
Editorial Board
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Ethics Statement
Author Index
To Appear
ISSN (electronic): 1364-0380
ISSN (print): 1465-3060
Other MSP Journals
Orbifold Gromov–Witten theory of the symmetric product of $\mathcal{A}_r$

Wan Keng Cheong and Amin Gholampour

Geometry & Topology 16 (2012) 475–526
Bibliography
1 D Abramovich, A Corti, A Vistoli, Twisted bundles and admissible covers, Comm. Algebra 31 (2003) 3547 MR2007376
2 D Abramovich, T Graber, A Vistoli, Algebraic orbifold quantum products, from: "Orbifolds in mathematics and physics (Madison, WI, 2001)" (editors A Adem, J Morava, Y Ruan), Contemp. Math. 310, Amer. Math. Soc. (2002) 1 MR1950940
3 D Abramovich, T Graber, A Vistoli, Gromov-Witten theory of Deligne–Mumford stacks, Amer. J. Math. 130 (2008) 1337 MR2450211
4 J Bryan, T Graber, The crepant resolution conjecture, from: "Algebraic geometry—Seattle 2005. Part 1" (editors D Abramovich, others), Proc. Sympos. Pure Math. 80, Amer. Math. Soc. (2009) 23 MR2483931
5 J Bryan, R Pandharipande, The local Gromov–Witten theory of curves, J. Amer. Math. Soc. 21 (2008) 101 MR2350052
6 W Chen, Y Ruan, Orbifold Gromov–Witten theory, from: "Orbifolds in mathematics and physics (Madison, WI, 2001)" (editors A Adem, J Morava, Y Ruan), Contemp. Math. 310, Amer. Math. Soc. (2002) 25 MR1950941
7 W Chen, Y Ruan, A new cohomology theory of orbifold, Comm. Math. Phys. 248 (2004) 1 MR2104605
8 W K Cheong, Strengthening the cohomological crepant resolution conjecture for Hilbert–Chow morphisms arXiv:1112.6123
9 I P Goulden, D M Jackson, R Vakil, Towards the geometry of double Hurwitz numbers, Adv. Math. 198 (2005) 43 MR2183250
10 T Graber, R Pandharipande, Localization of virtual classes, Invent. Math. 135 (1999) 487 MR1666787
11 I Grojnowski, Instantons and affine algebras I: The Hilbert scheme and vertex operators, Math. Res. Lett. 3 (1996) 275 MR1386846
12 W P Li, Z Qin, W Wang, The cohomology rings of Hilbert schemes via Jack polynomials, from: "Algebraic structures and moduli spaces" (editors J Hurtubise, E Markman), CRM Proc. Lecture Notes 38, Amer. Math. Soc. (2004) 249 MR2096149
13 D Maulik, Gromov–Witten theory of $\mathcal A_n$–resolutions, Geom. Topol. 13 (2009) 1729 MR2496055
14 D Maulik, A Oblomkov, Donaldson–Thomas theory of $\mathcal{A}_n\times P^1$, Compos. Math. 145 (2009) 1249 MR2551996
15 D Maulik, A Oblomkov, Quantum cohomology of the Hilbert scheme of points on $\mathcal A_n$–resolutions, J. Amer. Math. Soc. 22 (2009) 1055 MR2525779
16 H Nakajima, Lectures on Hilbert schemes of points on surfaces, Univ. Lecture Series 18, Amer. Math. Soc. (1999) MR1711344
17 A Okounkov, R Pandharipande, The local Donaldson–Thomas theory of curves, Geom. Topol. 14 (2010) 1503 MR2679579
18 A Okounkov, R Pandharipande, Quantum cohomology of the Hilbert scheme of points in the plane, Invent. Math. 179 (2010) 523 MR2587340